# SDR F3LA200600156

- Difficulty date: November 5, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 14,363 hours, 6,253 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION AT LONGERON Y1292, 14 FT AFT OF FR67.  REMOVED CORROSION FROM AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14. FINISHED BURNISHMENT AND NEEDED HFEC CHECK FOR CRACKS IN REFERENCE TO EA A9-53R-11651.  PERFORMED HFEC INSPECTION OF AFFECTED AREA IAW AMM 51-00-00.  TREATED, PRIMED, SEALED, AND PAINTED BURNISHED AREA IAW EA A9-53R-11651.
